# SDR F3LA2023040600034

- Difficulty date: March 20, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,266 hours, 7,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001225819-0010 FOUND CORROSION ON SEAT TRACK Y1292 AT FR16-17 MEASUREMENTS L-50MM W=20MM D=0.88MM AREA FOUND OUT OFF LIMITS AS PER SRM TASK 53-11-14-283-007 REV. 35 
CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 AT FR16-17 AS PER SRM 51-72-11-911-01 REV. 35//END//
